Two remarks on polynomials in two variables

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

Let X be a compactification of C2 such that a polynomial p can be extended to a regular mapping p: X → CP1. If generic fibers of p are irreducible, then we show that the number of reducible fibers is less than the number of horizontal components of the curve X-C2. If p is rational, then the restriction of p to every horizontal component except one is a one-to-one mapping.

Original languageEnglish (US)
Pages (from-to)285-295
Number of pages11
JournalPacific Journal of Mathematics
Volume154
Issue number2
DOIs
StatePublished - Jun 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Two remarks on polynomials in two variables'. Together they form a unique fingerprint.

  • Cite this